# SDR ABXA0100017

- Difficulty date: January 19, 2001
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N963AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47780
- Aircraft time: 33,719 hours, 37,538 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Part number: 591096235
- Part serial: DCA969
- Condition: Corroded
- Location: Stabilizer
- Part time: 34,211 hours, 38,500 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS LOCATED ON THE STABILIZER JACKSCREW THREADS, RIGHT HAND SIDE.  MAINTENANCE INSPECTED AND REPLACED THE JACKSCREW ASSY AND ACME NUT IAW DC-9 MM 27-40-01.
